# SDR DL76S070504

- Difficulty date: May 9, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 61,273 hours, 29,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN INOP AT L1 AND R1 DOOR.  INSTALLED NEW BATTERY AND CHARGER TRA, FOUND TRAY AND BATTERY PACK ASSY MISSING AT L1 POSITION.
